# SDR AT9900571

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Panel
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO, FOUND AFT PIT FWD LT BULKHEAD PANEL HAD SEVERAL SPOTS OF SURFACE CORROSION.  MECHANICALLY CLEANED AREAS, FABRICATED NEW PANEL, LOCATED, DRILLED, DEBURRED, TREATED AND PRIMED IAW DC9 SRM 51-10-4, 51-10-3.
